Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 48, NWS North Platte, NE

May 22, 2008Keith County, Perkins County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 22, 2008, 2:48 PM MDT for Keith County, Perkins County, Nebraska. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2008, 2:48 PM MDT (20:48 UTC)
Expired
May 22, 2008, 3:30 PM MDT
In force
42 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

Counties Keith County, NE, Perkins County, NE

The radar

The North Platte radar (KLNX), 142 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 2:13 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.8 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2008-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2008-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 599 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
639 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
599 m²/s²
0-3 km storm-relative helicity
651 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 222048
SVRLBF
NEC101-135-222130-
/O.NEW.KLBF.SV.W.0048.080522T2048Z-080522T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
248 PM MDT THU MAY 22 2008

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KEITH COUNTY IN SOUTHWEST NEBRASKA...
  THIS INCLUDES THE CITY OF OGALLALA...
  EASTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...
  THIS INCLUDES THE CITY OF GRANT...

* UNTIL 330 PM MDT

* AT 246 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES SOUTH OF ELSIE...OR 18
  MILES EAST OF GRANT...AND MOVING NORTH AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELSIE AND 6 MILES EAST OF MADRID BY 255 PM MDT...
  8 MILES WEST OF PAXTON BY 310 PM MDT...
  ROSCOE BY 315 PM MDT...
  KEYSTONE BY 320 PM MDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT THURSDAY EVENING 
FOR THE PANHANDLE AND SOUTHWEST NEBRASKA.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM MDT
THURSDAY EVENING FOR THE PANHANDLE AND NORTHWESTERN NEBRASKA.

LAT...LON 4071 10176 4138 10194 4138 10131 4070 10126
      4069 10152
TIME...MOT...LOC 2048Z 167DEG 49KT 4078 10141

$$

DDB
2 follow-up statements
000 
WWUS53 KLBF 222110
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
410 PM CDT THU MAY 22 2008

NEC101-135-222130-
/O.CON.KLBF.SV.W.0048.000000T0000Z-080522T2130Z/
PERKINS NE-KEITH NE-
310 PM MDT THU MAY 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR KEITH AND EASTERN PERKINS COUNTIES...

AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES SOUTH OF INTERSTATE
80 MILE MARKER 140...OR 16 MILES SOUTHEAST OF OGALLALA...MOVING NORTH
AT 43 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  INTERSTATE 80 MILE MARKER 140 AND 8 MILES WEST OF PAXTON BY 315 PM
  MDT...
  ROSCOE BY 320 PM MDT...
  KEYSTONE...6 MILES EAST OF KINGSLEY DAM AND 8 MILES EAST OF HIGHWAY
  61 MILE MARKER 100 BY 330 PM MDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT THURSDAY EVENING
FOR THE PANHANDLE AND SOUTHWEST NEBRASKA.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM MDT
THURSDAY EVENING FOR THE PANHANDLE AND NORTHWESTERN NEBRASKA.

LAT...LON 4071 10176 4138 10194 4138 10131 4070 10126
      4069 10152
TIME...MOT...LOC 2110Z 167DEG 37KT 4103 10149

$$

DDB
000 
WWUS53 KLBF 222128
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
426 PM CDT THU MAY 22 2008

NEC101-135-222136-
/O.EXP.KLBF.SV.W.0048.000000T0000Z-080522T2130Z/
PERKINS NE-KEITH NE-
326 PM MDT THU MAY 22 2008

...THE SEVERE THUNDERSTORM WARNING FOR KEITH AND EASTERN PERKINS
COUNTIES WILL EXPIRE AT 430 PM CDT/330 PM MDT/...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING OVER KEITH 
AND EASTERN PERKINS COUNTY HAS WEAKENED.  THEREFORE...THE SEVERE 
THUNDERSTORM WARNING IS ALLOWED TO EXPIRE.  THUNDERSTORMS WILL 
CONTINUE THIS EVENING AND OVERNIGHT.  SOME OF THESE STORMS MAY 
BECOME SEVERE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT THURSDAY EVENING
FOR THE PANHANDLE AND SOUTHWEST NEBRASKA.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM MDT
THURSDAY EVENING FOR THE PANHANDLE AND NORTHWESTERN NEBRASKA.

LAT...LON 4071 10176 4138 10194 4138 10131 4070 10126
      4069 10152
TIME...MOT...LOC 2126Z 167DEG 37KT 4119 10154

$$

DDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 10:09 AM MDT, 4 hours 39 minutes earlier.

Area forecast discussion, May 22, 10:09 AM MDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1109 AM CDT THU MAY 22 2008

.UPDATE...
EXTENSIVE STRATUS SHIELD EXTENDS ACROSS THE FORECAST AREA WITH
ADDITIONAL MID CLOUDS DEVELOPING AND LIFTING NORTH ATTM. STRATUS
DECK EXPECTED TO LINGER THAT WILL SLOW THE RISE OF TEMPERATURES
INTO THE AFTERNOON WITH TEMPERATURES LOWERED TO ACCOUNT FOR
PERSISTENT UPSLOPE FLOW INTO WESTERN NEBRASKA NORTH OF THE WARM
FRONT. SEVERE THUNDERSTORMS ARE STILL POSSIBLE BEYOND 4 PM CDT
AS THE WARM FRONT IS EXPECTED TO LIFT NORTH INTO THE EVENING.

&&

.PREV DISCUSSION... /ISSUED 328 AM CDT THU MAY 22 2008/

DISCUSSION...
RADAR MOSAIC FAIRLY BUSY THIS MORNING WITH SEVERAL AREAS OF STRONG
WAA AND LLVL CONVERGENCE KEEPING THINGS ACTIVE WITH WHAT LOOKS LIKE
EPV LOBE ROTATING INTO NORTHEAST COLORADO ATTM WITH STRONGEST
CONVECTION ON NOSE OF THIS INTO SW PANHANDLE. LOCAL PROFILERS AND S
SHAPE IN ZERO ISODOP IN KLNX RADAR SHOWING THIS AS WELL. MOST
CONCERNING THIS EVENING HAS BEEN WINDS BOTH GRADIENT...CONVECTIVE
AND THIS COMBINATION TOGETHER HAS CREATING NUMEROUS WIND GUSTS OVER
60 MPH. HAVE SOME CONCERN WITH WHAT CURRENT AMOUNT OF CONVECTION
WILL HAVE ON FCST THROUGH THE REMAINDER OF THE DAY. HAND ANALYSIS OF
06Z SFC CHART SHOWS MAIN LOW OVER SE COLORADO WITH LOCAL HIGH KINKED
FROM SANDHILLS BACK INTO NORTHEAST COLORADO...CREATING FAVORABLE
GRADIENT ACROSS PANHANDLE WHERE WINDS ARE STRONGEST ATTM. SFC LOW IN
SE COLORADO LOOKS TO BE THE MAIN LOW ACROSS THE HIGH PLAINS AND
SHOULD MOVE TOWARD EC COLORADO THROUGH THE DAY. HIGH PRESSURE ACROSS
WESTERN GREAT LAKES LOOKS TO BE REINFORCED BY ENERGY ROTATING AROUND
THE EASTERN BLOCKING LOW OVER NORTHEAST CONUS. THIS SHOULD KEEP
TIGHT GRADIENT ACROSS WESTERN CWA AND MOST LIKELY WILL HAVE ADV IN
PLACE THROUGH MID AFTERNOON PRIOR TO EXPECTED WATCHES. LARGE CYCLONE
IN WESTERN STATES WILL CONTINUE TO SPIN THANKS TO LOW IN THE EAST
AND WATER VAPOR SHOWING DARKENING ON BACK SIDE AND TOWARD BASE WHICH
IS UPPER JET EXPECTED TO REFORM ON DOWNSTREAM SIDE BY LATE AFTERNOON
AND NOSE TOWARD CENTRAL HIGH PLAINS BY EARLY EVENING. INGREDIENT
COMING TOGETHER FOR SIGNIFICANT OUTBREAK OF SEVERE WEATHER ACROSS
HIGH PLAINS THIS AFTERNOON AND EVENING. MOISTURE CONTINUES TO MOVE
OUT OF RED RIVER VALLEY INTO NEB PANHANDLE AND LATEST OBS SHOWING
STRATUS BEGINNING TO INCREASE ACROSS WESTERN KS AND THIS SHOULD
OVERSPREAD MUCH OF CWA BY 15Z. THIS COOL AIRMASS SHOULD LIMIT
NORTHERN PROGRESS OF SFC FRONT WHICH MODELS CONTINUE TO SHOW DRAPED
FROM  NE COLORADO INTO NW KS BACK TOWARD MCI BY MID AFTERNOON. THIS
WILL BE THE FEATURE TO WATCH THIS AFTERNOON AS NW TO SE ORIENTED DRY
LINE LOOKS TO BE WRAPPING AROUND LOW AND SHOULD BE THE INITIATION
POINT FOR STORMS AS THIS WILL BE WHERE CAP IS WEAKEST. NAM/GFS MORE
IN LINE THAN 24 HOURS AGO...THOUGH GFS CONTINUES TO SHOW THE MAIN
INSTABILITY/SHEAR AXIS SLIGHTLY NORTH OF NAM POSITION BY A FEW
COUNTIES. VERY IMPORTANT FOR TORNADO FCST THIS AFTERNOON AS THERE
SHOULD BE NARROW BAND WHERE STORMS SHOULD QUICKLY BECOME SEVERE AND
ROTATE THANKS TO FAVORABLE LOW LEVEL CAPE AND SRH PROFILES.
HODOGRAPHS CONTINUE TO POINT AT RIGHT MOVING DISCRETE CELLS AS THE
ONE TO KEY ON WITH BUNKERS ID METHOD SHOWING THESE CELLS RACING
NORTH AT 45KTS LEAVING ONLY A SHORT PERIOD OF FAVORABLE LCL HEIGHTS
AND LOWER CIN AREA BEFORE LLVL STABLE AIR PREVENTS CIRCULATION FROM
REACHING GROUND. FAVORABLE VGP/EHI LOOKS TO BE MAINLY ACROSS FAR NW
KS AND FAR SW NEB DURING EARLY STAGES LATE THIS AFTERNOON THEN
SHIFTING SOUTHEASTWARD ALONG DRYLINE TOWARD SUNSET AND BEYOND.
EXPECT LARGE HAIL THREAT TO CONTINUE ACROSS SOUTHERN AND CENTRAL CWA
INTO AT LEAST LATE EVENING HOURS. WITH LLVL JET INCREASING TO 50KTS
AND TIGHT GRADIENT WOULD ALSO NOT BE SUPRISED TO SEE WIND THREAT AS
WELL INTO THE EARLY MORNING HOURS. 09Z LBF NAM SOUNDING SHOWS
MINIMAL CAP AND STRONG CAPE/SHEAR AS SW WINDS INCREASE ALOFT AND AS
A RESULT ANOTHER AREA OF QPF BREAKS OUT. MODELS CONTINUE TO POINT AT
ANOTHER ROUND OF STRONG TO SEVERE CONVECTION WITH ROTATING SUPER
CELLS POSSIBLE ACROSS CWA...INITIATION SHOULD BE NORTH OF TODAY AND
ASSUMING CONVECTION DOES NOT ALTER SITUATION...MAINLY ACROSS
SANDHILLS INTO SCENTRAL NEBRASKA AS DRY LINE PUSHES FARTHER INTO SW
NEBRASKA LEAVING FAVORABLE INSTABILITY/SHEAR PROFILES ACROSS GID AND
LBF CWA. HAIL THE MAIN THREAT ALONG WITH ISOLATED TORNADOES. WILL
HAVE TO MONITOR LOCATION AND PCPN AMOUNTS FOR POSSIBLY HYDRO ISSUES
AS WELL. WITH PWS RUNNING OVER AN INCH TODAY INTO EARLY SATURDAY.
CELL SPEED SHOULD BE MONITORED LATE TONIGHT WITH TRAINING AND
REGENERATION INTO LLVL THETA-E RIDGE POSSIBILITIES...ESPECIALLY IN
SOUTHEAST CWA.

AVIATION...
MVFR CONDITIONS WILL DEVELOP FOR TAF SITE KLBF BY 12Z AT OVC025 AND
SHOULD LOWER FURTHER TO OVC012 BY 17Z AND PERSIST THROUGH 12Z
FRIDAY. POTENTIAL FOR STRONG TO SEVERE STORMS AFT 22Z AND WILL BE A
CONCERN FOR PERSISTENT HEAVY RAINFALL AND LARGE HAIL DURING THE
EVENING. EAST WINDS WILL ALSO BE SUSTAINED AT 22KTS WITH GUSTS TO
AROUND 30 KTS THROUGH 03Z AND DIMINISH THEREAFTER. FOR TAF SITE
KVTN...THUNDERSTORMS WILL IMPACT THROUGH 15Z WITH VSBY AS LOW A 2SM
BRIEFLY IN HEAVIEST SHOWERS. CIGS SHOULD LOWER TO MVFR OVC015 BY 18Z
AND REMAIN THROUGH 12Z FRIDAY. AFTER 00Z...STRONG THUNDERSTORMS WILL
BRING PSBL HAIL AND HEAVY RAIN OVERNIGHT.  EAST WINDS WILL ALSO BE
SUSTAINED AT 22KTS WITH GUSTS TO AROUND 30 KTS THROUGH 06Z AND
DIMINISH THEREAFTER.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY UNTIL 4 PM MDT THIS AFTERNOON FOR NEZ004-022-023-
035-056>058-069-094.

&&

13/ROBERG/KECK
Hazardous weather outlook, May 22, 2:06 PM MDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
306 PM CDT THU MAY 22 2008

NEZ004>010-022>029-035>038-056>059-069>071-094-231015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
306 PM CDT THU MAY 22 2008 /206 PM MDT THU MAY 22 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT IN WESTERN
NEBRASKA...IN AREAS WEST OF HIGHWAY 83. A WARM FRONT LIFTING
NORTHEAST WILL BE THE FOCUS FOR RAPID THUNDERSTORM DEVELOP WITH
STORMS NORTH OF THE WARM FRONT TO BECOME ELEVATED AND CREATE A
THREAT FOR LARGE HAIL AND WINDS THIS EVENING. AREAS JUST NORTH OF
THE WARM FRONT WILL HAVE THE POTENTIAL FOR ISOLATED TORNADOES INTO
THE SOUTHWEST...IN AREAS GENERALLY SOUTH OF INTERSTATE 80. ANOTHER
SIGNIFICANT CONCERN WILL BE THE POTENTIAL FOR FLASH FLOODING AS
STORMS MOVE ACROSS THE SAME PATHS AND HIGH PRECIPITABLE WATER
RATIOS EXIST. LISTEN FOR THE LATEST UPDATES ON THIS POTENTIALLY
SIGNIFICANT SEVERE WEATHER EVENT THAT WILL LINGER EACH DAY INTO
THE HOLIDAY WEEKEND PERIOD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ON FRIDAY...THE WARM FRONT WILL LIFT NORTHEAST AND BE THE FOCUS
FOR SEVERE THUNDERSTORM DEVELOPMENT INTO SOUTHWEST NEBRASKA AND
THE SOUTHERN PANHANDLE BY LATE AFTERNOON. EXTENSIVE STRATUS AND
FOG WILL COVER THE AREA THROUGH MID MORNING. AS THE FRONT MOVES
NORTHEAST IN THE AFTERNOON THERE IS A SLIGHT RISK FOR SEVERE
THUNDERSTORMS EAST OF A LINE FROM LISCO IN GARDEN COUNTY THROUGH
HAYES CENTER IN HAYES COUNTY. THE THREAT FOR LARGE HAIL AND
ISOLATED TORNADOES WILL BE POSSIBLE...WITH THE MAIN FOCUS LOCATED
ALONG EAST OF HIGHWAY 61.

AS THE LARGE STORM SYSTEM CONTINUES TO ROTATE ACROSS THE SOUTHWEST
DESERT REGION...THUNDERSTORMS WILL OCCUR DAILY INTO THE HOLIDAY
WEEKEND. MOISTURE FROM THE GULF OF MEXICO WILL REMAIN IN PLACE
ACROSS THE CENTRAL PLAINS LEADING TO A PATTERN FAVORABLE FOR
SEVERE THUNDERSTORM DEVELOPMENT. AREAS OF HEAVY RAIN AND FLASH
FLOODING WILL ALSO BE POSSIBLE DUE TO ALREADY SATURATED GROUND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

KECK

In the hours before

Local storm report, May 22, 12:46 PM MDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
146 PM CDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     NON-TSTM WND DMG 10 NE OSHKOSH           41.51N 102.21W
05/21/2008                   GARDEN             NE   PUBLIC

            ROOF TORN OFF HAY SHED THAT WAS BOLTED TO IRON RAFTERS.
            ONE GRAIN BIN DESTROYED AND 5 OTHERS DAMAGED. RAIN
            GUTTERS BLOWN OFF HOME. 4 POWER POLES REPORTED DOWN.

0835 PM     NON-TSTM WND DMG 11 NE OSHKOSH           41.52N 102.19W
05/21/2008                   GARDEN             NE   PUBLIC

            ROOF BLOWN OFF LARGE SHED.

&&

CARMEL

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 6:54 PM MDTSevere Thunderstorm WarningLBFDeuel36 min
May 22, 2:53 AM MDTWind AdvisoryLBFArthur, Chase, Cherry, Deuel, Garden, Grant and 3 more12 hr
May 22, 11:48 AM MDTDense Fog AdvisoryLBFArthur, Blaine, Chase, Custer, Deuel, Frontier and 10 more3 hr
May 22, 3:52 PM MDTSevere Thunderstorm WarningLBFArthur, Hooker, Keith, Lincoln, McPherson38 min
May 22, 4:03 PM MDTSevere Thunderstorm WarningLBFChase, Hayes, Perkins42 min
May 22, 4:30 PM MDTTornado WarningLBFChase, Hayes, Perkins45 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.